On the Gauss maps of space curves in characteristic p, II
Compositio Mathematica, Volume 78 (1991) no. 3, pp. 261-269.
@article{CM_1991__78_3_261_0,
     author = {Kaji, Hajime},
     title = {On the {Gauss} maps of space curves in characteristic p, {II}},
     journal = {Compositio Mathematica},
     pages = {261--269},
     publisher = {Kluwer Academic Publishers},
     volume = {78},
     number = {3},
     year = {1991},
     zbl = {0756.14021},
     mrnumber = {1106297},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1991__78_3_261_0/}
}
TY  - JOUR
AU  - Kaji, Hajime
TI  - On the Gauss maps of space curves in characteristic p, II
JO  - Compositio Mathematica
PY  - 1991
DA  - 1991///
SP  - 261
EP  - 269
VL  - 78
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1991__78_3_261_0/
UR  - https://zbmath.org/?q=an%3A0756.14021
UR  - https://www.ams.org/mathscinet-getitem?mr=1106297
LA  - en
ID  - CM_1991__78_3_261_0
ER  - 
%0 Journal Article
%A Kaji, Hajime
%T On the Gauss maps of space curves in characteristic p, II
%J Compositio Mathematica
%D 1991
%P 261-269
%V 78
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1991__78_3_261_0
Kaji, Hajime. On the Gauss maps of space curves in characteristic p, II. Compositio Mathematica, Volume 78 (1991) no. 3, pp. 261-269. http://archive.numdam.org/item/CM_1991__78_3_261_0/

[1] M.F. Atiyah, Vector bundles over an elliptic curve, Proc. London Math. Soc. (3)7 (1957), 414-452. | MR | Zbl

[2] P. Deligne, N. Katz, Groupes de Monodromie en Géométrie Algébrique, Lecture Notes in Math. 340, New York/Berlin: Springer 1973. | MR | Zbl

[3] R. Hartshorne, Algebraic Geometry, Graduate Texts in Math. 52, New York/Berlin, Springer 1977. | MR | Zbl

[4] H. Kaji, On the tangentially degenerate curves, J. London Math. Soc. (2)33 (1986), 430-440. | MR | Zbl

[5] H. Kaji, On the Gauss maps of space curves in characteristic p, Compositio Math. 70 (1989), 177-197. | Numdam | MR | Zbl

[6] N. Katz, B. Mazur, Arithmetic Moduli of Elliptic Curves, Ann. of Math. Stud. 108, Princeton, Princeton Univ. Press 1985. | MR | Zbl

[7] S.L. Kleiman, The enumerative theory of singularities, in Real and Complex Singularities, Oslo: Sijthoff & Noordhoff 1976. | MR | Zbl

[8] S.L. Kleiman, Multiple tangents of smooth plane curves (after Kaji), preprint. | MR

[9] D. Laksov, Wronskians and Plücker formulas for linear systems on curves, Ann. Sci. Ecole Norm. Sup. (4) 17 (1984), 45-66. | Numdam | MR | Zbl

[10] J.S. Milne, Étale Cohomology, Princeton Math. Ser. 33, Princeton, Princeton Univ. Press 1980. | Zbl

[11] Y. Miyaoka, The Chern classes and Kodaira dimension of a minimal variety, in Algebraic Geometry, Sendai, 1985, Adv. Stud. Pure Math. 10, Tokyo, Kinokuniya Company Ltd. 1987. | MR | Zbl

[12] D. Mumford, Abelian Varieties, Tata Inst. Fund. Res. Studies in Math. 5, Bombay, Tata Inst. Fund. Res. 1970. | MR | Zbl

[13] T. Oda, Vector bundles on an elliptic curve, Nagoya Math. J. 43 (1971), 41-72. | MR | Zbl

[14] R. Piene, Numerical characters of a curve in projective n-space, in Real and Complex Singularities, Oslo, Sijthoff & Noordhoff 1976. | MR | Zbl

[15] M. Raynaud, Contre-exemple au "vanishing theorem" en caractéristique p > 0, in C. P. Ramanujam-A Tribute, Tata Inst. Fund. Res. Studies in Math. 8, Bombay, Tata Inst. Fund. Res. 1978. | MR | Zbl

[16] H. Tango, On the behavior of extensions of vector bundles under the Frobenius map, Nagoya Math. J. 48 (1972), 73-89. | MR | Zbl